# SDR SWAA2025032407879

- Difficulty date: March 21, 2025
- Submitted: March 24, 2025
- Operation: Air carrier
- Aircraft: N8571Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36957
- Aircraft time: 22,353 hours, 11,503 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD F/A INBOARD FLASHLIGHT INBOARD<[01] REMOVED AND REPLACED FWD I/B F/A FLASHLIGHT IAW AMM 33-55-00. OPS CHECK GOOD.
